# SDR CA970528029

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384025
- Condition: Cracked
- Location: Right Hand
- Part time: 2,630 hours
- Component: Ppg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 15,000 FEET THE RIGHT HAND WINDSHIELD WAS SEEN TO CRACK AND DELAMINATE OVER A 2 X 3 SQUARE INCH AREA. THE FAILURE OCCURRED IN THE LOWER LEFT HAND CORNER OF THE WINDSHIELD, ADJACENT TO THE WINDSHIELD HEAT INPUT TERMINAL.
